# SDR CALA2019020400206

- Difficulty date: February 3, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 74,573 hours, 10,465 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Sheared
- Location: Hydraulic Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG R ENG PRIM  PUMP ILLUMINATED PER CREW DE-BRIEF PUMP WAS TURNED OFF IMMEDIATELY AFTER EICAS MESSAGE 29-11-05. MUST PERFORM OPS AND LEAK CHECKS. ENGINE 2 HYDRAULIC PUMP SHAFT SHEERED. R&R PUMP PER AMM IPC REFERENCE 29-11-05 ROTABLE PARTS CHANGE WAS INDICATED - TT 1206943 SN OFF 2983 REPLACEMENT AGAIN. R&R RIGHT HAND CASE DRAIN AND PRESSURE FILTERS IAW AMM REQUIRES SYSTEM FLUSH REF AMM 29-11-00-172-113 AND FILTER 29-11-17-004-001 STEP G 1 - 5. FOUND DEBRIS IN CASE DRAIN FILTER. PERFORMED HYD FLUID FLUSHING, CHANGED ALL THE 3 FILTERS, CASE DRAIN FILTER, PRESSURE FILTER, FILTER ELEMENT RETURN, OPS CHECK EDP AND FILTERS FOR LEAK NO ABNORMAL NOTED, ALL WORK DONE PER AMM 29-11-00-172-113. OK TO CONT.
